# SDR A6WA201140066

- Difficulty date: January 31, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 484 HAS CRACKED CLIP AT RBL 27 OTBD.  REMOVED UNSERVICEABLE CLIP PN 601R31171-9.  INSTALLED SERVICEABLE CLIP PN 601R31171-9.
